The ISSN numbers for the Annals of Mathematics are 0003-486X (print) and 1939-8980 (online).


Current issues of Annals of Mathematics will be moving to JSTOR’s Journal Hosting Program as of 01 October 2018. Your subscription access to Annals of Mathematics will be enabled via IP authentication on JSTOR at Current subscriber data and IP addresses will be transferred so you need only make the changes to redirect users to the new URL.

JSTOR will begin taking orders for 2019 renewals on 01 July 2018. If you are placing your serials orders or renewals with a subscription agent, the agent should direct your 2019 order to JSTOR’s Fulfillment Department. Agents will receive instructions directly and can also find information online at If you wish to renew directly or make payments, contact . Payment and renewals can also be sent via post to: JSTOR – Fulfillment Department, Church Street Station, PO Box 7159, New York, NY 10277-2306.

Your current and historical usage statistics will be available from MSP until 15 September 2018. Statistics for prior years will no longer be available after 15 September 2018 so please plan accordingly. COUNTER compliant statistics will begin recording on 01 October 2018. You can visit for more information and to set up an account to access your statistics.

Claims processing for missing print issues will be suspended during the transition from 01 July 2018 – 01 Oct 2018. Thereafter, you may file your claims for missing issues or back issue orders through JSTOR.

Please direct any questions about these changes to .

The subscription prices for 2018 (Volumes 187 and 188) are:

  • \$545 for an institutional electronic only subscription
  • \$575 for an institutional print + electronic subscription
  • \$345 for an individual print + electronic subscription
  • \$50 for international shipping

Payment for 2018 subscriptions should be sent to MSP until 30 September 2018:

Mathematical Sciences Publishers
798 Evans Hall #3840
c/o Department of Mathematics
University of California
Berkeley, CA 94720-3840

Phone: 1-510-643-8638
Fax: 1-510-295-2608

The subscription prices for 2019 (Volumes 189 and 190) are:

  • \$570 for an institutional electronic only subscription
  • \$600 for an institutional print + electronic subscription
  • \$365 for an individual print + electronic subscription
  • \$60 for international shipping

Payments for 2019 subscriptions should be directed to JSTOR by contacting them at

Librarian Recommendation Form

Please consider a request to your institution’s librarian for a subscription to the Annals of Mathematics. A Library Recommendation form is available for download: Annals of Mathematics Library Recommendation Form (pdf)

Electronic Licensing Agreement

By subscribing to the Annals of Mathematics, subscribers agree to the terms and conditions set forth in the Electronic License Agreement which can be downloaded below. After downloading the PDF version of the license agreement, complete the form, sign using the digital signature option and email to If you require a manual signature, print and sign the agreement and then scan and email the signed copy.

Annals of Mathematics Electronic Licensing Agreement Form (pdf)

Note: A signed license agreement is required for electronic access to the Annals of Mathematics. If you have any questions about the ELA, please contact the Annals office.

Online Back Content

Online versions of papers published from 2003 through 2012 are available OPEN ACCESS on

Online versions of papers published from 1884–2012 are available through JSTOR. A subscription to JSTOR is required to access the files of these papers. Note that the online versions of papers published from 1884–1922 are available via OPEN ACCESS through JSTOR’s Early Journal Content program.

Claims for Missing Issues

Claims must be made within six months of the publication date and sent to Mathematical Sciences Publishers: We will not ship to PO Box addresses. Please specify an address that is proven successful for receiving shipments from Fedex and UPS.

Print Back Issues

Orders for back issues, beginning with Volume 110, should be sent to Mathematical Sciences Publishers until 30 June 2018. As of 01 July 2018, such requests should be sent to JSTOR.

The price for a single back issue is \$200.
The price for a single copy of the May 1995 issue (Vol. 141, no. 3) or the May 2014 issue (Volume 179, no. 2) is \$250.
The price for six issues of a given year is \$900.

Back Print issues preceding Volume 110 (through Volume 168) are available through Periodicals Service Company, 11 Main St., Germantown, NY 12526, phone: (518) 537-4700; fax: (518) 537-5899; e-mail:; URL: